# SDR CA080725002

- Difficulty date: July 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 36,242 hours
- Engine: Ge CT581401
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Part number: 66WAP2001
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST FLIGHT INSP, ONE BOLT HEAD WAS FOUND DETACHED FROM THE PUMP ASSY.  HAVE EXPERIENCED ONE PREVIOUS OCCURENCE, SEE SDR20060818006.
